# SDR Z5FA012311N427CS1

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N427CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0152
- Aircraft time: 3,337 hours, 2,417 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1015109
- Part serial: 68888
- Condition: Leaking
- Location: Cockpit
- Part time: 865 hours, 630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, CREW NOTICED THAT THE O2 GAUGE INDICATED ZERO. TESTING OF BOTH O2 MASKS YIELD NO FLOW. ACFT DESCENDED TO FL100 AND AN EMERGENCY WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT. MX ISOLATED THE DISCREPANCY TO A FAULTY COPILOTS OXYGEN MASK. THE COPILOTS OXYGEN MASK AND OXYGEN BOTTLE WERE REPLACED. OPS AND LEAK CHECK GOOD. ACFT WAS RETURNED TO SERVICE.
